# SDR GTIA2018031302508

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 46,697 hours, 21,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK 2 FUME EVENT.  ACCOMPLISHED T.I 2100-1706,  NO DISCREPANCIES NOTED,  NR 2 PACK,  NO FUMES NOTED.
